MAUDE Adverse Event Report: KARL STORZ SE & CO. KG POWER LED RUBINA, OPAL1 NIR/ICG

KARL STORZ SE & CO. KG POWER LED RUBINA, OPAL1 NIR/ICG
Model Number TL400
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/08/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a robotic laparoscopic ventral hernia repair procedure, the resolution and color of the visualization was appearing red.The surgeon converted to laparoscopy because the image turned red when operating near the abdominal wall.According to the available information, the patient suffered a non-serious injury.
 
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.The device was not yet returned for investigation.The event is filed under internal karl storz complaint id: (b)(4).
 
Additional Manufacturer Narrative
Result of investigation: as the device in question was not returned by the customer, a physical investigation of the product itself could not be performed.However, the available information has been reviewed.Based on the available information, the experience of the investigator and similar complaints, the most probable root cause is the defect of the camera head cable shielding.This led consequently to disturbance of image during the use of high frequency units and fits to the failure description of customer "monitor intermittently goes blank".The event is filed under internal karl storz complaint id: (b)(4).
 
Additional Manufacturer Narrative
This previously submitted supplemental (9610617-2026-00212) is being redacted.9610617-2026-00212 sup1 was filed inadvertently inadvertently.The additional information reported in 9610617-2026-00212 sup1 has been correctly reported in 9610617-2025-00212 sup 1.

Brand Name
POWER LED RUBINA, OPAL1 NIR/ICG
Common Device Name
POWER LED RUBINA, OPAL1 NIR/ICG
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key24302605
Report Number9610617-2026-00212
Device Sequence Number20119453
Product Code OWN
UDI-Device Identifier04048551425695
UDI-Public04048551425695
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K201399
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTL400
Device Catalogue NumberTL400
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2026
Supplement Date Received by Manufacturer02/05/2026
02/20/2026
Initial Report FDA Received Date02/10/2026
Supplement Report FDA Received Date02/19/2026
02/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown